Hi Denken. I used to take Lipitor & when my Dr took me off it he had me cut down to half a dose for a week then stop taking it all together. With Crestor(a drug very similiar to lipitor)he just told me I didn't need it anymore & to not take it again so I didn't & I suffered no ill effects. My advice is to discuss it w/your Dr just to be safe. Good luck.
I was on Lipitor for about l0 years when I was younger. Then about l0 yrs ago I had severe gastritis and after a lot of tests, the gastro dr said 'stop the Lipitor.' The gastritis went away. He didn't have me drop down slowly, and I just stopped taking it. However, we know with many drugs, it's not a good idea to stop abruptly, so you might want to ask your dr if you should go off it more slowly. But no, I didn't have any 'withdrawal symptoms.' But remember-everyone is different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2009 • 1 answer
Updated 8 Dec 2011 • 1 answer
Updated 14 Feb 2018 • 1 answer
Updated 7 Jun 2013 • 2 answers
Updated 27 Mar 2013 • 1 answer